# SDR UALA2011042001916

- Difficulty date: April 20, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 60,779 hours, 21,366 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126U1
- Part serial: 1030
- Condition: Unserviceable
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 RT MED SLIDE COVER AFT UPPER PIN LACING IS BROKEN.  REPLACED 4R MED SLIDE PER MM.
